Lectures on deformations of singularities (Tata Lectures on by Artin M.

By Artin M.

Show description

Read or Download Lectures on deformations of singularities (Tata Lectures on Mathematics and Physics 54) PDF

Similar mathematics books

Calculus for the Practical Man (2nd Edition)

This is often the quantity on calculus from the 'Mathematics for self-study' sequence by way of J E Thompson. It used to be initially released in 1931.

Selected papers of P.D. Lax

A popular mathematician who considers himself either utilized and theoretical in his strategy, Peter Lax has spent such a lot of his specialist profession at NYU, making major contributions to either arithmetic and computing. He has written a number of vital released works and has got quite a few honors together with the nationwide Medal of technological know-how, the Lester R.

Discrete Mathematics in Statistical Physics: Introductory Lectures

The e-book first describes connections among a few simple difficulties and technics of combinatorics and statistical physics. The discrete arithmetic and physics terminology are on the topic of one another. utilizing the confirmed connections, a few intriguing actions in a single box are proven from a viewpoint of the opposite box.

Extra info for Lectures on deformations of singularities (Tata Lectures on Mathematics and Physics 54)

Sample text

Periodic and quasi-periodic solutions for nonlinear wave equations via KAM theory, Comm. Math. , 127, 1990, 479-528. , Analytical extension of differentiable functions defined on closed set Trans. A. M. , Invariant tori for nearly integrable Hamiltonian systems with degeneracy, Math. Z 226, 1997, 375-387. , Perturbation of lower dimensional tori for Hamiltonian systems, to appear in J. Differential Equations, 1998. , A KAM theorem for hyperbolic-type degenerate lower dimensional tori in Hamiltonian systems, Commun.

127, 1990, 479-528. , Analytical extension of differentiable functions defined on closed set Trans. A. M. , Invariant tori for nearly integrable Hamiltonian systems with degeneracy, Math. Z 226, 1997, 375-387. , Perturbation of lower dimensional tori for Hamiltonian systems, to appear in J. Differential Equations, 1998. , A KAM theorem for hyperbolic-type degenerate lower dimensional tori in Hamiltonian systems, Commun. Math. , 192, 1998, 145-168.

169(1), 1967, 136-176. , Quasi-periodic solutions for a nonlinear wave equation, Comment. Math. Helvetici, 71, 1996, 269- 296. , A KAM-Theorem for some Nonlinear Partial Differential Equations, Ann. Scuola Norm. Sup. Pisa Cl. , 23, 1996, 119-148. , Periodic and quasi-periodic solutions for nonlinear wave equations via KAM theory, Comm. Math. , 127, 1990, 479-528. , Analytical extension of differentiable functions defined on closed set Trans. A. M. , Invariant tori for nearly integrable Hamiltonian systems with degeneracy, Math.

Download PDF sample

Rated 4.05 of 5 – based on 12 votes